# SDR DALA2014120606463

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1322 L30 CORRODED ON FRAME.  THE FRAME IS OUT OF LIMITS IAW SRM 53-01.  CUT OUT DAMAGE SECTION, FABRICATED, AND INSTALLED REPAIR IAW SRM 53-03, FIG 2A.
